IJPAM: Volume 54, No. 3 (2009)

IMPOSING NEW NODES TO A LINEAR SYSTEM

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Let $\underline{C}$ be a disjoint union of smooth projective curves and $L\in \mbox{Pic}(\underline{C})$ ample and spanned. Here we compute the maximal and the minimal dimension of a linear subsystems of $\vert L\vert$ obtained imposing some nodes to $\underline{C}$.

Received: June 19, 2009

AMS Subject Classification: 14H20, 14H55, 14H51

Key Words and Phrases: nodal curve, linear series, morphism to $\mathbb {P}^1$

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 3